Gregory G. Smith
Gregory G. Smith
Professor of Mathematics & Statistics, Queen's University
Verified email at mast.queensu.ca - Homepage
Title
Cited by
Cited by
Year
The orbifold Chow ring of toric Deligne-Mumford stacks
L Borisov, L Chen, GG Smith
J. Amer. Math. Soc. 18 (1), 193-215, 2005
2942005
Multigraded Castelnuovo-Mumford regularity
D Maclagan, GG Smith
J. Reine Angew. Math. 571, 179-212, 2004
1022004
Uniform bounds on multigraded regularity
D Maclagan, GG Smith
J. Algebraic Geom 14 (1), 137-164, 2005
532005
Projective toric varieties as fine moduli spaces of quiver representations
A Craw, GG Smith
Amer. J. Math. 130 (6), 1509-1534, 2008
48*2008
Projective toric varieties as fine moduli spaces of quiver representations
A Craw, GG Smith
Amer. J. Math. 130 (6), 1509-1534, 0
48*
Syzygies, multigraded regularity and toric varieties
M Hering, H Schenck, GG Smith
Compos. Math. 142 (6), 1499-1506, 2006
442006
Monomial ideals
S Hoşten, GG Smith
Computations in algebraic geometry with Macaulay 2, 73-100, 2002
362002
Sums of squares and varieties of minimal degree
G Blekherman, GG Smith, M Velasco
J. Amer. Math. Soc. 29 (3), 893-913, 2016
342016
Computing global extension modules
GG Smith
J. Symbolic Comput. 29 (4-5), 729-746, 2000
192000
Smooth and irreducible multigraded Hilbert schemes
D Maclagan, GG Smith
Adv. Math. 223 (5), 1608-1631, 2010
182010
Irreducible components of characteristic varieties
GG Smith
J. Pure Appl. Algebra 165 (3), 291-306, 2001
162001
Toric vector bundles and parliaments of polytopes
S Di Rocco, K Jabbusch, GG Smith
Trans. Amer. Math. Soc. 370 (11), 7715-7741, 2018
142018
Virtual resolutions for a product of projective spaces
C Berkesch, D Erman, GG Smith
arXiv:1703.07631, 2017
14*2017
Some remarks on Hilbert functions of Veronese algebras
HEA Campbell, AV Geramita, IP Hughes, GG Smith, DL Wehlau
Comm. Algebra 28 (3), 1487-1496, 2000
10*2000
Linear determinantal equations for all projective schemes
J Sidman, GG Smith
Algebra Number Theory 5 (8), 1041-1061, 2012
82012
Teaching the Geometry of Schemes
GG Smith, B Sturmfels
Computations in algebraic geometry with Macaulay2, 55-70, 2001
8*2001
D-modules on smooth toric varieties
M Mustaţă, GG Smith, H Tsai, U Walther
J. Algebra 240 (2), 744-770, 2001
82001
Cones of Hilbert functions
M Boij, GG Smith
Int. Math. Res. Not. IMRN 2015 (20), 10314-10338, 2015
7*2015
Combinatorial Algebraic Geometry: Selected Papers From the 2016 Apprenticeship Program
GG Smith, B Sturmfels
Springer, 2017
4*2017
Sums of squares and quadratic persistence on real projective varieties
G Blekherman, R Sinn, GG Smith, M Velasco
arXiv preprint arXiv:1902.02754, 2019
32019
The system can't perform the operation now. Try again later.
Articles 1–20